MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR Shoulder; Reverse Retentive Liner 40mm +6mm

LIMACORPORATE S.P.A SMR Shoulder; Reverse Retentive Liner 40mm +6mm
Model Number 1365.50.821
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of manufacturing records for involved batch of liner did not identify any pre-existing anomaly or nonconformity that could have contributed to reported issue.The manufacturer will provide a final report as soon as the investigation will be completed.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2025 due to disassembly of components.Extension and liner came apart from humeral body.Complained component smr reverse liner retentive (part number: 1365.50.821, lot: 24at6ax, sterilization: 2500062) was replaced with a new smr reverse liner retentive +6mm dia 40mm (part number: 1365.50.821), and reverse humeral body (part number: 1352.15.010) and its extension (part number: 1352.15.001) were implanted as troubleshooting.Previous surgery was performed on (b)(6) 2025.The patient is a male, date of birth on (b)(6) 1962.The event occurred in the united states.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2025 due to disassembly of components.Extension and liner came apart from humeral body.Complained component smr reverse liner retentive (part number 1365.50.821, lot 24at6ax, sterilization 2500062) was replaced with a new smr reverse liner retentive +6mm dia 40mm (part number 1365.50.821), and reverse humeral body (part number 1352.15.010) and its extension (part number 1352.15.001) were implanted as troubleshooting.Previous surgery was performed on (b)(6) 2025.The patient is a male, date of birth (b)(6).The event occurred in the united states.
 
Additional Manufacturer Narrative
Review of manufacturing records for involved batch of liner did not identify any pre-existing anomaly or nonconformity that could have contributed to reported issue.Despite requests, no further information has been made available on the event.Review of complaint database did not reveal further events on involved batch.Taking into account that: - dhr review did not highlight any anomaly, - no further complaint has been reported, - both liner and extension were found disassembled in about 6 months from implantation, the event is most likely related to inconsistency with surgical technique during primary implantation and/or traumatic events, rather than a product problem.Based on the available pms data, the revision rate of smr reverse liners, belonging to the family product codes 1360.50.Xxx, 1361.50.Xxx and 1365.50.Xxx due to disassembly is around 0.02%.According to the investigation carried out, no corrective action is needed for this event.The manufacturer will continue monitoring the market in order to detect any similar event.

Brand Name
SMR Shoulder
Common Device Name
Reverse Retentive Liner 40mm +6mm
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key23789503
Report Number3008021110-2025-00156
Device Sequence Number5712740
Product Code PHX
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1365.50.821
Device Lot Number24AT6AX
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date09/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown